Jump to content


Photo

Sweating so much


  • Please log in to reply
8 replies to this topic

#1 mariebow

mariebow

    Member

  • Members
  • PipPip
  • 13 posts

Posted 23 August 2012 - 08:57 PM

  Today I noticed more than other days, that I was sweating so profusely.  And when my grandkids and I were traveling into a larger city, sweat was just pouring down from around my hairline down my face like water, and at the back of my hairline and into my scalp.  I was not very hot, because the air condition was on.  My granddaughter had to keep wiping my face neck and around ears.  I remember when I started sweating down my back a few months before my cml dx, but after I got on my tasigna for a while it stopped.  But with this sweating it is kinda worrying me.  I go see my hematologist at the end of this month.  does it mean that I stil have a lot of leukemic cells in my bone marrow.



#2 Susan61

Susan61

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts
  • LocationNew Jersey

Posted 23 August 2012 - 09:06 PM

Hi Marie:  I am not on Tasigna, but people have complained about this profuse sweating with Tasigna.

Go back to July 24, and Badger was complaining of the same thing.



#3 mariebow

mariebow

    Member

  • Members
  • PipPip
  • 13 posts

Posted 23 August 2012 - 09:47 PM

how do I go to that discussion



#4 Susan61

Susan61

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts
  • LocationNew Jersey

Posted 23 August 2012 - 10:06 PM

Hi:  Go to the list of discussions, and at the top Click on Content.  Then where it says Filter Text  Type in Tasigna and Sweating.  It will show Badger.  Then you can click on his post.  That should work.  I still play around to figure things out.



#5 mariebow

mariebow

    Member

  • Members
  • PipPip
  • 13 posts

Posted 23 August 2012 - 10:13 PM

Susan61 it is showing my name



#6 mariebow

mariebow

    Member

  • Members
  • PipPip
  • 13 posts

Posted 23 August 2012 - 10:21 PM

I found it Susan. thanks!



#7 Susan61

Susan61

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts
  • LocationNew Jersey

Posted 23 August 2012 - 10:26 PM

Hi:  I just tryed it again, and could not get it myself. I was going to tell you to go into Google and type in Tasigna and Sweating, and then its right there July 24.  As you can see he is just saying its a side effect of the Tasigna.  I do not think its anything to worry about.  Its just like me with my Gleevec.  I get different side effects, and then sometimes maybe not for a long time before something will occur again.

    I think your doing good.



#8 Trey

Trey

    Advanced Member

  • PS Beta Group
  • PipPipPip
  • 1,705 posts
  • LocationSan Antonio, Texas

Posted 24 August 2012 - 09:08 AM

It does not mean anything related to the CML itself.  But it could be a hormonal imbalance possibly caused by Tasigna.



#9 mariebow

mariebow

    Member

  • Members
  • PipPip
  • 13 posts

Posted 24 August 2012 - 12:06 PM

Oh ok Thanks Trey.






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users